# SDR MASA200700057

- Difficulty date: January 26, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 22,736 hours, 18,109 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASH 7450 ORD - LT EMERGENCY EXIT DOOR CAUTION IN FLIGHT.  MX CLEANED SENSORS OP CHECK GOOD.
